# SDR QXEA2016012800079

- Difficulty date: January 28, 2016
- Submitted: February 5, 2016
- Operation: Air carrier
- Aircraft: N416QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4083
- Aircraft time: 29,837 hours, 30,761 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8252070109
- Condition: Loose
- Location: Cabin Floor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLOOR STRIP AT ROW 2D LOOSE.  RESECURED FLOOR STRIP AT 2D.  RETURNED TO SERVICE.
